# SDR SWAA2022082232662

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H MOPSILL HAS CORROSION BS 957-986; RBL 47-50; WL 208 / [01] REMOVED CORROSION ON PASSENGER CABIN MOP SEAL AT RBL 47-50 BS 957- BS 986 W.L 208.1 P/N 147A8540-8;AREA OT=0.080;RT=0.068 ;L=30.000'W=1.200'' ;X=0.012;FOUND TO BE OUT LIMITS I.A.W SRM 53-70-15-1A-1FOR ALLOWABLE DAMAGE AND SRM 53-70-15-0I-1 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C . TOOL USED ID ATS1671; S/N:65093024; DATE: 01/2023;[02] REMOVED AFT SERVICE DOOR MOP SILL AT RBL 47-50 BS 957- BS 986 W.L 208.1 P/N 147A8540-8; I.A.W SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[04] RECIVED NEW MOP SEAL ITEM 7530246; LOCATED AND DRILLED NEW MOP SEAL AT RBL 47-50 BS 897 TO 1016 W.L 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A8501 OK TO INTALL.;[05] VERIFIED CORECTIVE ACTION 4.;[06] INSTALLED NEW R/H MOPSILL AT BS 910 TO 1016; LBL 47-50 WL 208 IAW SRM 51-40-02-0G-0; DWG 147A8501; 147A0000 CARD IS COMPLETED;[07] CORRECTED ITEM 6 : INSTALLED NEW R/H MOPSILL AT BS 910 TO 1016; LBL 47-50 WL 208 IAW SRM 51-40-02-0G-0; DWG 147A8501 REV:C 147A0000 CARD IS COMPLETED;[08] UPDATED PART USED;[09] VERIFIED CORRECTIVE ACTION #7 AND MEASUREMENT FIELD;[10] VERIFIED CORRECTIVE ACTION #7 AND MEASUREMENT FIELD
